An instability result for certain system of sixth order differential equations


Tunc C.

APPLIED MATHEMATICS AND COMPUTATION, vol.157, no.2, pp.477-481, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 157 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1016/j.amc.2003.08.046
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.477-481

Abstract

The main purpose of this paper is to give sufficient conditions for the instability of the trivial solution X = 0 of Eq. (1.1). (C) 2003 Elsevier Inc. All rights reserved.